# SDR AALA20130325002

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 11,874 hours, 4,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN RIGHT AFT JUMPSEAT COMPARTMENT SEAL BROKEN AND FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT.  OPS CHECKS GOOD.
